Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 5, Number 2

All articles in this issue are freely accessible.

Topologic degree of some mappings
Jane Cronin.
Proc. Amer. Math. Soc. 5 (1954), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0063031
Dimension lowering mappings of convex sets
R. H. Sorgenfrey.
Proc. Amer. Math. Soc. 5 (1954), 179-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060810
Some remarks on continuous transformations
V. L. Klee and W. R. Utz.
Proc. Amer. Math. Soc. 5 (1954), 182-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060814
On paracompact spaces
Chung-Tao Yang.
Proc. Amer. Math. Soc. 5 (1954), 185-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062418
Countable paracompactness in linearly ordered spaces
B. J. Ball.
Proc. Amer. Math. Soc. 5 (1954), 190-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062419
Sets which separate spheres
John W. Keesee.
Proc. Amer. Math. Soc. 5 (1954), 193-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061375
On a double eigenvalue problem
A. D. Ziebur.
Proc. Amer. Math. Soc. 5 (1954), 201-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060686
Note on a converse of Lucas’s theorem
E. Chamberlin and J. Wolfe.
Proc. Amer. Math. Soc. 5 (1954), 203-205
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061207
On estimation of electrostatic capacity
P. R. Garabedian and M. Schiffer.
Proc. Amer. Math. Soc. 5 (1954), 206-211
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062888
On the coefficients of univalent Laurent series
Zeev Nehari and Binyamin Schwarz.
Proc. Amer. Math. Soc. 5 (1954), 212-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061172
On derived and integral basic sets of polynomials
Ragy H. Makar.
Proc. Amer. Math. Soc. 5 (1954), 218-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060589
On hypergeometric summability involving infinite limits
S. K. Basu.
Proc. Amer. Math. Soc. 5 (1954), 226-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060613
Some series involving the Riemann zeta function
T. M. Apostol.
Proc. Amer. Math. Soc. 5 (1954), 239-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060534
On the asymptotic distribution of certain sums
N. J. Fine.
Proc. Amer. Math. Soc. 5 (1954), 243-252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0064337
Two theorems on almost sure convergence
Julius R. Blum.
Proc. Amer. Math. Soc. 5 (1954), 253-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060751
Volume-preserving transformations in several complex variables
Arne Magnus.
Proc. Amer. Math. Soc. 5 (1954), 256-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0065655
A property of quasi-conformal mapping
H. L. Royden.
Proc. Amer. Math. Soc. 5 (1954), 266-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060598
Remark on a certain class of continued fractions
Evelyn Frank and Oskar Perron.
Proc. Amer. Math. Soc. 5 (1954), 270-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061185
A representation problem
David Blackwell.
Proc. Amer. Math. Soc. 5 (1954), 283-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061653
On analytic normal operators
S. L. Jamison.
Proc. Amer. Math. Soc. 5 (1954), 288-290
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0075572
On maximizing an integral with a side condition
R. C. Emerson.
Proc. Amer. Math. Soc. 5 (1954), 291-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062967
The zeros of a certain class of indefinite integrals
Arthur E. Livingston.
Proc. Amer. Math. Soc. 5 (1954), 296-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060578
Hermitian spaces in geodesic correspondence
W. J. Westlake.
Proc. Amer. Math. Soc. 5 (1954), 301-303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060884
Diameters of convex bodies
P. C. Hammer.
Proc. Amer. Math. Soc. 5 (1954), 304-306
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061398
A note on the wave equation
J. B. Serrin.
Proc. Amer. Math. Soc. 5 (1954), 307-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061263
On a variational problem having a third order differential equation as a necessary condition for an extremum
Philip Cooperman.
Proc. Amer. Math. Soc. 5 (1954), 309-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060166
On Bernstein’s self-dual set of postulates for Boolean algebras
Richard Montague and Jan Tarski.
Proc. Amer. Math. Soc. 5 (1954), 310-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060464
Proof of the well-ordering of cardinal numbers
Chaim Samuel Hönig.
Proc. Amer. Math. Soc. 5 (1954), 312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060558
On the convergence of ordered sets of projections
John Y. Barry.
Proc. Amer. Math. Soc. 5 (1954), 313-314
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0062340
Loewy chains and uniform splitting of lattices
L. Aileen Hostinsky.
Proc. Amer. Math. Soc. 5 (1954), 315-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060469
Regions of exclusion for the latent roots of a matrix
Hans Schneider.
Proc. Amer. Math. Soc. 5 (1954), 320-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060459
On ordered division rings
Paul Conrad.
Proc. Amer. Math. Soc. 5 (1954), 323-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061582
Note on irregular primes
L. Carlitz.
Proc. Amer. Math. Soc. 5 (1954), 329-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0061124
A solution to a set of fundamental equations in Markov chains
C. Derman.
Proc. Amer. Math. Soc. 5 (1954), 332-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060757